Alert archive / Arizona / Wind Advisories in 2007

Wind Advisory 14, NWS Flagstaff, AZ

May 3, 2007Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at May 3, 2007, 3:39 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at May 3, 2007, 10:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 3, 2007, 3:39 AM MST (10:39 UTC)
In effect from
May 3, 2007, 10:00 AM MST
Expired
May 3, 2007, 7:00 PM MST
In force
9 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2007-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2007-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2801 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KFGZ 031039
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
339 AM MST THU MAY 3 2007


AZZ012>017-031845-
/O.NEW.KFGZ.WI.Y.0014.070503T1700Z-070504T0000Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP
339 AM MST THU MAY 3 2007

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON. 

SOUTHWEST WINDS WILL BECOME SUSTAINED AT 15 TO 30 MPH WITH GUSTS
TO 45 MPH AFTER MID MORNING ACROSS THE MOGOLLON RIM AND LITTLE
COLORADO RIVER VALLEY. WIND SPEEDS ARE EXPECTED TO DECREASE DURING
THE LATE AFTERNOON. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

41
3 follow-up statements
000 
WWUS75 KFGZ 031820
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1120 AM MST THU MAY 3 2007

AZZ012>017-040200-
/O.EXT.KFGZ.WI.Y.0014.000000T0000Z-070504T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP
1120 AM MST THU MAY 3 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MST THIS EVENING. 

SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH WILL
CONTINUE INTO EARLY EVENING ACROSS THE MOGOLLON RIM AND LITTLE
COLORADO RIVER VALLEY. WIND SPEEDS ARE EXPECTED TO DECREASE AFTER
7 PM MST.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
JJ
000 
WWUS75 KFGZ 032230
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
330 PM MST THU MAY 3 2007

AZZ012>017-040630-
/O.NEW.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/
/O.CON.KFGZ.WI.Y.0014.000000T0000Z-070504T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP
330 PM MST THU MAY 3 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL
CONTINUE INTO EARLY EVENING ACROSS THE MOGOLLON RIM AND LITTLE
COLORADO RIVER VALLEY. WIND SPEEDS ARE EXPECTED TO DECREASE AFTER
7 PM MST.

ON FRIDAY...ANOTHER WEATHER DISTURBANCE WILL APPROACH THE AREA
WITH VERY WINDY CONDITIONS DEVELOPING DURING THE MORNING
HOURS...CONTINUING THROUGH EARLY EVENING. SOUTHWEST WINDS OF 25 TO
35 MPH WITH GUSTS FROM 45 TO 55 MPH ARE EXPECTED. THESE WINDS MAY
CAUSE AREAS OF BLOWING DUST...ESPECIALLY OVER THE LITTLE COLORADO
RIVER VALLEY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ007-008-018-037-038-040630-
/O.NEW.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...VALLE...PRESCOTT...SELIGMAN...
ASH FORK...PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...
CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA
330 PM MST THU MAY 3 2007

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. 

A WEATHER DISTURBANCE WILL APPROACH THE AREA FRIDAY BRINGING WINDY
CONDITIONS. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 45
MPH ARE EXPECTED TO DEVELOP BY MID MORNING...CONTINUING THROUGH
EARLY EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ009>011-039-040-040630-
/O.NEW.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
NAVAJO N.M....DILKON...KYKOTSMOVI
330 PM MST THU MAY 3 2007

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. 

A WEATHER DISTURBANCE WILL APPROACH THE AREA FRIDAY WITH VERY
WINDY CONDITIONS DEVELOPING DURING THE MORNING HOURS...CONTINUING
THROUGH EARLY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS
FROM 45 TO 55 MPH ARE EXPECTED. THESE WINDS MAY CAUSE AREAS OF
BLOWING DUST.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
JJ
000 
WWUS75 KFGZ 040204
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
704 PM MST THU MAY 3 2007

AZZ012>017-041015-
/O.EXP.KFGZ.WI.Y.0014.000000T0000Z-070504T0200Z/
/O.CON.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP
704 PM MST THU MAY 3 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY...
...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY FOR TODAY IS NO LONGER IN EFFECT. A WIND
ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY.

GUSTY SOUTHWEST WINDS HAVE DECREASED THIS EVENING ACROSS THE AREA.
WIND GUSTS ARE NOT EXPECTED TO EXCEED ADVISORY CRITERIA FOR THE
REMAINDER OF THE NIGHT. 

SOME WIND GUSTS REPORTED TODAY INCLUDE:

ST JOHNS      48 MPH
WINSLOW       47 MPH
DONEY PARK    47 MPH
SHOW LOW      45 MPH
FLAGSTAFF     41 MPH

ON FRIDAY...ANOTHER WEATHER DISTURBANCE WILL APPROACH THE AREA
WITH VERY WINDY CONDITIONS DEVELOPING DURING THE MORNING HOURS...
CONTINUING THROUGH EARLY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH
WITH GUSTS FROM 45 TO 55 MPH ARE EXPECTED. THESE WINDS MAY CAUSE
AREAS OF BLOWING DUST...ESPECIALLY OVER THE LITTLE COLORADO RIVER
VALLEY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ007-008-018-037-038-041015-
/O.CON.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...VALLE...PRESCOTT...SELIGMAN...
ASH FORK...PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...
CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA
704 PM MST THU MAY 3 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. 

A WEATHER DISTURBANCE WILL APPROACH THE AREA FRIDAY BRINGING
WINDY CONDITIONS. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS
AROUND 45 MPH ARE EXPECTED TO DEVELOP BY MID MORNING...CONTINUING
THROUGH EARLY EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ009>011-039-040-041015-
/O.CON.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
NAVAJO N.M....DILKON...KYKOTSMOVI
704 PM MST THU MAY 3 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. 

A WEATHER DISTURBANCE WILL APPROACH THE AREA FRIDAY WITH VERY
WINDY CONDITIONS DEVELOPING DURING THE MORNING HOURS...CONTINUING
THROUGH EARLY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS
FROM 45 TO 55 MPH ARE EXPECTED. THESE WINDS MAY CAUSE AREAS OF
BLOWING DUST.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 3, 3:10 AM MST, 29 minutes earlier.

Area forecast discussion, May 3, 3:10 AM MST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
310 AM MST THU MAY 3 2007

.SYNOPSIS...A STRONG LOW PRESSURE SYSTEM WILL APPROACH NORTHERN
ARIZONA THROUGH FRIDAY. WINDY CONDITIONS ARE EXPECTED TODAY AND
FRIDAY. FRIDAY NIGHT THIS SYSTEM WILL MOVE INTO ARIZONA BRINGING
COLDER TEMPERATURES AND A CHANCE OF PRECIPITATION THROUGH SATURDAY.
UNSETTLED WEATHER WILL CONTINUE SUNDAY AND MONDAY WITH A CHANCE OF
PRECIPITATION...MAINLY DURING THE AFTERNOON HOURS.

&&

.DISCUSSION...
FOR TODAY...WINDY CONDITIONS WILL DEVELOP BY MID MORNING ACROSS
NORTHERN ARIZONA AS A TROF OF LOW PRESSURE DEEPENS IN THE GREAT
BASIN. THIS MORNING...WATER VAPOR IMAGERY SHOWS DRYING DOWNSTREAM OF
THE LARGER TERRAIN FEATURES IN THE AREA AND OUR LOCAL 88D RADAR
VELOCITY IS MEASURING LOW LEVEL SOUTHWEST WINDS IN THE 40-50KT
RANGE. MODEL DATA DOES SHOW PEAK WIND SPEEDS BTWN 12Z AND 18Z TODAY
AND THEN DECREASING THE SPEEDS THROUGH 00Z FRI. WE WILL BE ISSUING A
WIND ADVISORY FOR THE MOGOLLON RIM AND LITTLE COLORADO RIVER VALLEYS
TODAY AND RUN IT FROM 10 AM TIL 5 PM WITH SW GUSTS TO 45 MPH
EXPECTED. SKIES SHOULD BE MOSTLY SUNNY.

FRIDAY AND SATURDAY...A LATE SEASON AND COLD PACIFIC TROF OF LOW
PRESSURE WILL MOVE INTO ARIZONA LATE FRIDAY AND THEN SIT OVER THE
STATE ON SATURDAY. FASTER WIND SPEEDS ARE EXPECTED FRIDAY...AND IT
IS PROBABLE A WIND ADVISORY COVERING A LARGER AREA WILL BE NEEDED. A
FIRE WEATHER WATCH WILL BE ISSUED THIS MORNING VALID FRIDAY FOR
AREAS IN NRN AZ BELOW 6000 FEET.

AT THIS TIME...FRIDAY NIGHT THROUGH SUNSET SATURDAY LOOKS BE THE
PERIOD WHEN THE CHANCES OF MEASURABLE PRECIP ARE GREATEST. THERE IS
DECENT MOISTURE AND SYNOPTIC LIFT AS WELL AS A -24C H5 COLD POOL
OVERHEAD.

SATURDAY NIGHT THROUGH MONDAY...THE UPPER LEVEL LOW CENTER IS FCST
TO MOVE SLOWLY TO THE FOUR CORNERS AREA. MID LEVEL TEMPERATURES ARE
WARMING ENOUGH SO THAT WHILE THERE WILL STILL BE A CHANCE OF SHOWERS
AND THUNDERSTORMS...AREAL COVERAGE SHOULD DECREASE AND THE TIMING OF
PRECIP CONFINED TO THE AFTERNOON AND EARLY EVENING HOURS.

TUESDAY...A TRANSITION DAY BACK TO WARMER AND DRY WEATHER AS THE
UPPER LOW MOVES AWAY AND HIGH PRESSURE BUILDS INTO THE DESERT
SOUTHWEST.

DL

&&

.AVIATION...FOR THE 12Z PACKAGE...AFT 16Z WINDS SW 15-25KT GUSTING
35KTS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY TODAY 10 AM MST UNTIL 5 PM MST FOR AZ ZONES 12 THROUGH
17.

FIRE WEATHER WATCH FRIDAY 11 AM MST TIL 7 PM MST FOR AREAS BELOW
6000 FEET IN NORTHERN ARIZONA.

&&
Hazardous weather outlook, May 2, 6:22 AM MST, 21 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
622 AM MST WED MAY 2 2007

AZZ004>018-037>040-030700-
BLACK MESA AREA-CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
COCONINO PLATEAU-EASTERN MOGOLLON RIM-GRAND CANYON COUNTRY-
KAIBAB PLATEAU-LITTLE COLORADO RVR VLY IN APACHE CO-
LITTLE COLORADO RVR VLY IN COCONINO CO-
LITTLE COLORADO RVR VLY IN NAVAJO CO-MARBLE AND GLEN CANYONS-
NORTHEAST PLATEAU AND MESAS SOUTH OF 264-
NORTHEAST PLATEAUS AND MESAS 264 NORTH-NORTHERN GILA COUNTY-
OAK CREEK AND SYCAMORE CANYONS-WESTERN MOGOLLON RIM-WHITE MOUNTAINS-
YAVAPAI COUNTY MOUNTAINS-YAVAPAI COUNTY VALLEYS AND BASINS-
622 AM MST WED MAY 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR...

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

SOUTHWEST WIND GUSTS BETWEEN 35 AND 45 MPH MAY DEVELOP ON THURSDAY
AND FRIDAY AFTERNOONS. THIS PORTION OF THE WEATHER
FORECAST WILL BE WATCHED CLOSELY FOR THE POSSIBLE ISSUANCES OF WIND
ADVISORIES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 6:51 AM MSTFire Weather WatchFGZApache, Coconino, Gila, Navajo, Yavapai21 hr
May 3, 3:30 PM MSTWind AdvisoryFGZApache, Coconino, Gila, Navajo, Yavapai28 hr

Nearby

Wind Advisories in Arizona, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.